Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Skin rashes on feet, very itchy, liquid discharge, was told due to some deficiency. Any equivalent to propygenta cream?

hi, i am M30. I have skin rashes on my feet toes. (I am not good at technical terms). The skin becomes highly itchy/ pricky at small wound like regions and clear liquid oozes out and stays on the top. I amnot allergic to any food substance. My mom had similar issues, and the doctor gave us Earlier (10 years ago), Propygenta and Liquid paraffin IP which had drastically reduced (almost 95% cured) the rashes after using for 5-6 weeks. The way the doctor explained, it is due to some sort of weakness. I was given Cobadex Vitamin B12 capsule and cetrizet as supplement . After a long time, the rashes have slightly started but highly itchy as earlier. Can I use propygenta cream. seems it is not available in general medical stores. Is there any equivalent medicine?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.i think prropyogenta cream is combination of clobetasol and gentamycin .u can usr clopinate-g .dipgenta or closol-g or lobate gn ointment all contains same combination.but before using rule out the fungal infection
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor